Higher souslin trees and the generalized continuum hypothesis

Journal of Symbolic Logic 41 (3):663-671 (1976)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272043
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,678
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Squares, Scales and Stationary Reflection.James Cummings, Matthew Foreman & Menachem Magidor - 2001 - Journal of Mathematical Logic 1 (01):35-98.
Categoricity in Abstract Elementary Classes with No Maximal Models.Monica VanDieren - 2006 - Annals of Pure and Applied Logic 141 (1):108-147.
On Guessing Generalized Clubs at the Successors of Regulars.Assaf Rinot - 2011 - Annals of Pure and Applied Logic 162 (7):566-577.
Souslin Trees and Successors of Singular Cardinals.Shai Ben-David & Saharon Shelah - 1986 - Annals of Pure and Applied Logic 30 (3):207-217.
More on the Weak Diamond.Saharon Shelah - 1985 - Annals of Pure and Applied Logic 28 (3):315-318.

View all 6 citations / Add more citations

Similar books and articles
Degrees of Rigidity for Souslin Trees.Gunter Fuchs & Joel David Hamkins - 2009 - Journal of Symbolic Logic 74 (2):423-454.
A Note on the Generalized Continuum Hypothesis. III.Bolesław Sobociński - 1963 - Notre Dame Journal of Formal Logic 4 (3):233-240.
A Simple Version of the Generalized Continuum Hypothesis.Rolf Schock - 1966 - Notre Dame Journal of Formal Logic 7 (3):287-288.
A Note On The Generalized Continuum Hypothesis, Ii.Boleslaw Sobocinski - 1963 - Notre Dame Journal of Formal Logic 4 (1):67-79.
A Note on the Generalized Continuum Hypothesis. II.Bolesław Sobociński - 1963 - Notre Dame Journal of Formal Logic 4 (1):67-79.
A Note on the Generalized Continuum Hypothesis. I.Bolesław Sobociński - 1962 - Notre Dame Journal of Formal Logic 3 (4):274-278.
An Smax Variation for One Souslin Tree.Paul Larson - 1999 - Journal of Symbolic Logic 64 (1):81 - 98.

Monthly downloads

Added to index

2009-01-28

Total downloads

25 ( #203,082 of 2,170,012 )

Recent downloads (6 months)

1 ( #345,417 of 2,170,012 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums